# SDR 06FDEA04293

- Difficulty date: December 20, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK "D" LBL 28 CHAFED AT STA 783.  REMOVED, FABBED, ALODINED AND PRIMED AND INSTALLED SEAT TRACK REF DC/MD 10 SRM 53-70-00 VOL 1, 51-21-01 VOL II PAGE 1-24.
